Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 5391368, 7 pages
http://dx.doi.org/10.1155/2016/5391368
Research Article

Approximating the Solution Stochastic Process of the Random Cauchy One-Dimensional Heat Model

1Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera, s/n, 46022 València, Spain
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, Egypt

Received 9 August 2016; Accepted 27 September 2016

Academic Editor: Francisco J. S. Lozano

Copyright © 2016 A. Navarro-Quiles et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Lienhard IV and J. H. Lienhard V, A Heat Transfer Textbook, Dover, Mineola, NY, USA, 2013.
  2. F. Kreith, R. M. Manglik, and M. S. Bohn, Principles of Heat Transfer, Cengage Learning, Stamford, Conn, USA, 2011.
  3. J. D. Logan, “Partial differential equations on bounded domains,” in Applied Partial Differential Equations, pp. 121–171, Springer, 2004. View at Publisher · View at Google Scholar
  4. M. Kaviany, Heat Transfer Physics, Cambridge University Press, New York, NY, USA, 2014.
  5. D. W. Trim, Applied Partial Differential Equations, PWS-Kent, Boston, Mass, USA, 1990.
  6. L. Wang, X. Zhou, and X. Wei, Heat Conduction: Mathematical Models and Analytical Solutions, Springer, Berlin, Germany, 2008. View at MathSciNet
  7. Y. A. Çengel and M. A. Boles, Thermodynamics: An Engineering Approach, McGraw-Hill Education, New York, NY, USA, 8th edition, 2015.
  8. J. Wang, “A model of competitive stock trading volume,” Journal of Political Economy, vol. 102, no. 1, pp. 127–168, 1994. View at Publisher · View at Google Scholar
  9. D. Z. Wang, “The changes of fishes fauna and protections of aboriginal fishes in the Tarim river,” Arid Zone Research, vol. 12, no. 3, pp. 54–59, 1995. View at Google Scholar
  10. Y. L. Wang, “Prospects of extension for propagation techniques for green cuttages in jujube,” Economic Forest Researches, vol. 9, pp. 59–60, 2001. View at Google Scholar
  11. D. Givoli, Numerical Methods for Problems in Infinite Domains, vol. 33 of Studies in Applied Mechanics, Elsevier, Amsterdam, The Netherlands, 1992. View at MathSciNet
  12. S. V. Tsynkov, “Numerical solution of problems on unbounded domains. A review,” Applied Numerical Mathematics, vol. 27, no. 4, pp. 465–532, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. N. Koleva, “Numerical solution of the heat equation in unbounded domains using quasi-uniform grids,” in Large-Scale Scientific Computing: 5th International Conference, LSSC 2005, Sozopol, Bulgaria, June 6–10, 2005. Revised Papers, vol. 3743 of Lecture Notes in Computer Science, pp. 509–517, Springer, Berlin, Germany, 2006. View at Publisher · View at Google Scholar
  14. H. Han and Z. Huang, “A class of artificial boundary conditions for heat equation in unbounded domains,” Computers and Mathematics with Applications, vol. 43, no. 6-7, pp. 889–900, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Wu and Z.-Z. Sun, “Convergence of difference scheme for heat equation in unbounded domains using artificial boundary conditions,” Applied Numerical Mathematics, vol. 50, no. 2, pp. 261–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. J. C. Cortés, P. Sevilla-Peris, and L. Jódar, “Analytic-numerical approximating processes of diffusion equation with data uncertainty,” Computers and Mathematics with Applications, vol. 49, no. 7-8, pp. 1255–1266, 2005. View at Publisher · View at Google Scholar
  17. M.-C. Casabán, J.-C. Cortés, B. García-Mora, and L. Jódar, “Analytic-numerical solution of random boundary value heat problems in a semi-infinite bar,” Abstract and Applied Analysis, vol. 2013, Article ID 676372, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M.-C. Casabán, R. Company, J.-C. Cortés, and L. Jódar, “Solving the random diffusion model in an infinite medium: a mean square approach,” Applied Mathematical Modelling, vol. 38, no. 24, pp. 5922–5933, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. T. T. Soong, Random Differential Equations in Science and Engineering, Academic Press, New York, NY, USA, 1973. View at MathSciNet
  20. L. Villafuerte, C. A. Braumann, J.-C. Cortés, and L. Jódar, “Random differential operational calculus: theory and applications,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 115–125, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. B. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  22. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, vol. 23 of Applications of Mathematics, Springer, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H. Holden, B. Øksendal, J. Ubøe, and T. Zhang, Stochastic Partial Differential Equations: A Modeling, White Noise Functional Approach, Universitext, Springer, New York, NY, USA, 2nd edition, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. M. Stein and R. Shakarchi, Functional Analysis: Introduction to Further Topics in Analysis, Princeton Lectures in Analysis, Princeton University Press, Princeton, NJ, USA, 2011.